Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

EKG said moderate left-precordial repolarization disturbance. What does it have to do with being obese?

Just had an EKG and the reading said moderate left-precordial repolarization disturbance , but the doctor didn t address that, he focused on long QT interval and is sending me to the cardiologist to be safe. He said it was borderline abnormal results and not to worry, but I am worried. I am extremely obese (345) and want to know if I am in grave danger at this point or not?? The only reason he did the EKG is because I asked to be put on the new diet drug Qsymia, and he had to check my heart first before doing so. So now he wants the okay from the cardiologist first.
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  770
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
thanks for writing us..
Qsymia is the combination of phentermine+ Topiramate, recently approved for morbid obese patients.

As far as cardiac effects are concerned , it should not be given in patient with unstable cardiac condition. it doesnot prolongs QT interval.
Dont worry for clearance only he has sent you to cardiologist, and that left repolarisation may be seen normally also

Good luck
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor